MAUDE Adverse Event Report: COVIDIEN ENTRFLX 8FR;43INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTRFLX 8FR;43INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720858
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the guide wire was stuck in the tube and it was not possible to remove it after the device was inserted.There was no patient harm.
 
Additional Manufacturer Narrative
Evaluation summary: the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the issue reported.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.One decontaminated sample was received for evaluation.No issue was confirmed in the returned sample.The hydromer was activated and the stylet could be removed from the tube.The reported condition is not confirmed.The sample meets specifications.The most likely root cause indicates that this issue could occur due to a failure to activate the hydromer which makes it difficult to remove the stylet from the feeding tube.The instructions for use (ifu) for insertion of the feeding tube and extraction of the stylet state to inject approximately 10 cc of water into the tube to activate the hydromer coating.No action plan is deemed required because no issue was found with the returned sample.The stylet was able to be removed from the tube.The current process is running according to product specifications, meeting quality acceptance criteria.The manufacturing site will continue monitoring the process for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 8FR;43INW/STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10612375
Report Number9612030-2020-02632
Device Sequence Number437558
Product Code KNT
UDI-Device Identifier10884521518858
UDI-Public10884521518858
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884720858
Device Catalogue Number8884720858
Device Lot Number1928803264
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date03/01/2021
Patient Sequence Number1